# SDR SWAA2013041814982

- Difficulty date: March 25, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 986, BETWEEN BL 0 TO LBL 47.  REPAIRED FLOORBEAM PER ER AND EA.
